Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Regular operator convergence and nonlinear equations involving numerical ranges


Author: Ram U. Verma
Journal: Proc. Amer. Math. Soc. 123 (1995), 1859-1864
MSC: Primary 47H17; Secondary 45L10, 65J15
MathSciNet review: 1242108
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Regular operator approximation theory, based on the work of Anselone and Lei (1986), is generalized to the case of strongly accretive operators and applied to nonlinear equations involving the generalized Zarantonello numerical ranges


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H17, 45L10, 65J15

Retrieve articles in all journals with MSC: 47H17, 45L10, 65J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1242108-5
PII: S 0002-9939(1995)1242108-5
Article copyright: © Copyright 1995 American Mathematical Society